# SDR SIMA20250601016

- Difficulty date: June 1, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 22,447 hours, 14,969 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FR 88, STR27R/STR28R. (LEVEL 2 CORROSION).  REMOVED AND REPLACED SHEAR CLIP AT FR 88, STGR 27R/STR28R IAW ERJ 175 SRM 51-40-08.
